Noncommutative topological entropy of endomorphisms of Cuntz algebras

Skalski, A. and Zacharias, J. (2008) Noncommutative topological entropy of endomorphisms of Cuntz algebras. Letters in Mathematical Physics, 86(2-3), pp. 115-134. (doi:10.1007/s11005-008-0279-y)

Full text not currently available from Enlighten.

Publisher's URL: http://dx.doi.org/10.1007/s11005-008-0279-y

Abstract

Noncommutative topological entropy estimates are obtained for polynomial gauge invariant endomorphisms of Cuntz algebras, generalising known results for the canonical shift endomorphisms. Exact values for the entropy are computed for a class of permutative endomorphisms related to branching function systems introduced and studied by Bratteli, Jorgensen and Kawamura.

Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Zacharias, Dr Joachim
Authors: Skalski, A., and Zacharias, J.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Letters in Mathematical Physics
ISSN:0377-9017
ISSN (Online):1573-0530
Published Online:20 November 2008

University Staff: Request a correction | Enlighten Editors: Update this record